MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15192-VFE
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "the doctor found the luer hub/fiting connection leaked during used on the patient.No harm for the patient." the user changed to a new set.There was no medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one, opened cannon ii plus chronic hemodialysis kit including one threaded extension line (c-30038-001a) and the irrigation tube (c-30038-001a ) for analysis.The connector assembly (j-71524-001a) was not returned.Visual analysis did not reveal any defects or anomalies on the threaded extension line.Leak testing was performed per the product instructions-for-use (ifu) which states , "flush each catheter lumen with sterile normal saline for injection, to establish patency and prime lumen(s)." a lab inventory syringe filled with water was used flush the irrigation tube with the distal end occluded.No leaks or blockages were observed.A manual tug test confirmed the luer hub was securely attached to the extension line.A device history record review was performed, and no relevant findings were identified.The instructions-for-use (ifu) provided with this kit warns the user, "securely attach irrigation tube to proximal end of catheter body.Flush each catheter lumen with sterile normal saline for injection, to establish patency and prime lumen(s) and flush the irrigation tube.Examine catheter and extension lines before and after each treatment for any signs of damage.Do not use sharp instruments near extension lines or catheter.Repeated over tightening of bloodlines, syringes and caps will reduce connector life and could lead to potential connector failure." the complaint of a leaking connector assembly was not able to be confirmed through complaint investigation of the returned sample.The connector assembly was not returned.Functional testing of the returned irrigation tube did not reveal any signs of leaking.A device history record review was performed, and no relevant findings were identified.Based on the sample received, the probable cause cannot be determined without the connector assembly returned for analysis.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20212096
Report Number9680794-2024-00926
Device Sequence Number7327905
Product Code MSD
UDI-Device Identifier10801902127171
UDI-Public(01)10801902127171(11)230628(17)260531(10)33F23E0776(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue NumberCS-15192-VFE
Device Lot Number33F23E0776
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown